FDA Warns of Rare Acetaminophen Risk

Acetaminophen, a fever and pain reliever that is one of the most widely used medicines in the U.S., can cause rare but serious skin reactions, warns the Food and Drug Administration (FDA).

Although rare, possible reactions to acetaminophen include three serious skin diseases whose symptoms can include rash, blisters and, in the worst case, widespread damage to the surface of skin. If you are taking acetaminophen and develop a rash or other skin reaction, stop taking the product immediately and seek medical attention right away.

Used for decades by millions of people, acetaminophen is the generic name of a common active ingredient included in numerous prescription and non-prescription medicines. Tylenol is one brand name of the pain reliever sold over the counter, but acetaminophen is also available as a generic under various names. It is also used in combination with other medicines, including opioids for pain and medicines to treat colds, coughs, allergy, headaches and trouble sleeping.

via Consumer Updates > FDA Warns of Rare Acetaminophen Risk.

TLS Detox Kit

TLS Detox Kit What Makes the TLS® Detox Kit Unique?The TLS Detox Kit combines four of our most popular products to support your health, wellness and weight loss. Shed pounds and bodily waste with the TLS Detox kit and save over 28%!The NutriClean® System &md... See details

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: